RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1977, Volume 22, Issue 3, Pages 339–344 (Mi mz8054)  

Discrete convolution operators with almost-stabilized coefficients

N. K. Karapetyants, S. G. Samko

Rostov State University

Abstract: For a convolution operator of the form $K=\sum_j=0^{N-1}P_jA_j$, where $A_j$ are discrete WienerHopf operators and $P_j$ are coordinate projections whose indices are congruent to $j$ modulo $N$, necessary and sufficient conditions for it to be Nötherian in $L_{p+}$ ($1\le p\le\infty$), $c_+^0$ and formulas for the index are obtained.

Full text: PDF file (346 kB)

English version:
Mathematical Notes, 1977, 22:3, 678–681

Bibliographic databases:

UDC: 517.43
Received: 29.01.1974

Citation: N. K. Karapetyants, S. G. Samko, “Discrete convolution operators with almost-stabilized coefficients”, Mat. Zametki, 22:3 (1977), 339–344; Math. Notes, 22:3 (1977), 678–681

Citation in format AMSBIB
\Bibitem{KarSam77}
\by N.~K.~Karapetyants, S.~G.~Samko
\paper Discrete convolution operators with almost-stabilized coefficients
\jour Mat. Zametki
\yr 1977
\vol 22
\issue 3
\pages 339--344
\mathnet{http://mi.mathnet.ru/mz8054}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=512872}
\zmath{https://zbmath.org/?q=an:0362.47010}
\transl
\jour Math. Notes
\yr 1977
\vol 22
\issue 3
\pages 678--681
\crossref{https://doi.org/10.1007/BF02412494}


Linking options:
  • http://mi.mathnet.ru/eng/mz8054
  • http://mi.mathnet.ru/eng/mz/v22/i3/p339

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  •  Mathematical Notes
    Number of views:
    This page:218
    Full text:54
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020